Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Diabetic and hypertensive, feels dizzy, ringing in ear. Diagnosed as middle ear inflammation. Took betaserc

i am 65 years old , in the last three month i complained from dizziness , vertigo , ringing in ear , my Dr said that it was middle ear inflammation .. i took betaseric but no any benifit ,, i am diabitic and hypertinsive women ... when my pressure reach 130/65 or like this i feel dizziness again ! , also when my blood sugare high i feel it ! after 2 month i took acatheter surgery , my drugs as follow : diovan , galvus 50mg , glocophage , antiplex 75
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding dizziness and ringing in ear, though you are diabetic and hypertensive.

I would like to tell you that ringing in ear and imbalance both develop from inner ear (Imbalance from vestibule and ringing from cochlea of inner ear). As you are diabetic and hypertensive also and both these are well known to develop such complications in ear. My opinion is that you should consult your ENT doctor for thorough examination and VESTIBULO CCOCHLEAR FUNCTIONS TESTS and blood chemistry to pinpoint the diagnosis so that treatment may be plan.

Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor